# SDR AALA20070890

- Difficulty date: May 19, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 13H INOPERATIVE.  SECURED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 13H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
